# SDR USAA2009081092049

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 64,966 hours, 29,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3782
- Condition: Low Pressure
- Location: R1 Door
- Part time: 22,035 hours, 8,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - ATL - EMERGENCY EGRESS SYSTEM - R-1 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED R-1 DOOR ASSIST BOTTLE AS REQUIRED.
